American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Gregory T. Minton. Linear recurrence sequences satisfying congruence conditions. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information
View Article: PDF

[3] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information
View Article: PDF

[4] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents
View Article: PDF

[5] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information
View Article: PDF

[6] Javier Cilleruelo and Moubariz Z. Garaev. Least totients in arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 2913-2919. MR 2506449.
Abstract, references, and article information
View Article: PDF

[7] Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009) 885-890. MR 2457427.
Abstract, references, and article information
View Article: PDF

[8] Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005) 2225-2231. MR 2138863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information
View Article: PDF

[11] Hong Bing Yu. A simple proof of a theorem of Bollobás and Leader. Proc. Amer. Math. Soc. 131 (2003) 2639-2640. MR 1974317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Christian Elsholtz. The distribution of sequences in residue classes. Proc. Amer. Math. Soc. 130 (2002) 2247-2250. MR 1896404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Nikolai A. Volodin. Multinomial coefficients modulo a prime. Proc. Amer. Math. Soc. 127 (1999) 349-353. MR 1628428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sheng Chen. On the size of finite Sidon sequences . Proc. Amer. Math. Soc. 121 (1994) 353-356. MR 1196162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jerrold R. Griggs. On the distribution of sums of residues . Bull. Amer. Math. Soc. 28 (1993) 329-333. MR 1183998.
Abstract, references, and article information
View Article: PDF

[18] Michael Grady and Morris Newman. Some divisibility properties of the subgroup counting function for free products . Math. Comp. 58 (1992) 347-353. MR 1106969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Raphael M. Robinson. Periodicity of Somos sequences . Proc. Amer. Math. Soc. 116 (1992) 613-619. MR 1140672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. Gurak. Pseudoprimes for higher-order linear recurrence sequences . Math. Comp. 55 (1990) 783-813. MR 1035934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William Yslas Vélez. Uniform distribution of two-term recurrence sequences . Trans. Amer. Math. Soc. 301 (1987) 37-45. MR 879561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] G. Turnwald. Uniform distribution of second-order linear recurring sequences . Proc. Amer. Math. Soc. 96 (1986) 189-198. MR 818442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1